MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS
Model Number VICM5 13.7 (-12.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Over/under correction is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction.Surgical intervention was performed.Lens remains implanted.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was not reported.

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1191 walker ave
monrovia, CA 91016
MDR Report Key23807239
Report Number2023826-2025-02032
Device Sequence Number18489121
Product Code MTA
UDI-Device Identifier00840311301317
UDI-Public(01)00840311301317(11)240215(17)270131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5 13.7 (-12.50)
Device Catalogue NumberVICM5 13.7
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/15/2025
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale